No Cover Image

Journal article 646 views

Solving a non-linear stochastic pseudo-differential equation of Burgers type / Niels Jacob; Alexander Potrykus; Wu Jiang-Lun

Stochastic Processes and their Applications, Volume: 120, Issue: 12, Pages: 2447 - 2467

Swansea University Author: Jacob, Niels

Full text not available from this repository: check for access using links below.

Published in: Stochastic Processes and their Applications
ISSN: 0304-4149
Published: 2010
Online Access: Check full text

URI: https://cronfa.swan.ac.uk/Record/cronfa1061
Tags: Add Tag
No Tags, Be the first to tag this record!
College: College of Science
Issue: 12
Start Page: 2447
End Page: 2467